RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1995, Volume 29, Issue 2, Pages 64–67 (Mi faa580)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

Some Asymptotic Properties of $W^*$-Dynamical Systems

A. V. Bulinski

Moscow Institute of Physics and Technology

Full text: PDF file (454 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 29:2, 123–126

Bibliographic databases:

UDC: 517.43: 530.145
Received: 17.08.1993

Citation: A. V. Bulinski, “Some Asymptotic Properties of $W^*$-Dynamical Systems”, Funktsional. Anal. i Prilozhen., 29:2 (1995), 64–67; Funct. Anal. Appl., 29:2 (1995), 123–126

Citation in format AMSBIB
\Bibitem{Bul95}
\by A.~V.~Bulinski
\paper Some Asymptotic Properties of $W^*$-Dynamical Systems
\jour Funktsional. Anal. i Prilozhen.
\yr 1995
\vol 29
\issue 2
\pages 64--67
\mathnet{http://mi.mathnet.ru/faa580}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1340305}
\zmath{https://zbmath.org/?q=an:0862.46039}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 29
\issue 2
\pages 123--126
\crossref{https://doi.org/10.1007/BF01080011}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TH47600007}


Linking options:
  • http://mi.mathnet.ru/eng/faa580
  • http://mi.mathnet.ru/eng/faa/v29/i2/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bulinski, “Algebraic $K$-systems and semiflows of Powers shifts”, Russian Math. Surveys, 51:2 (1996), 321–323  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. G. G. Amosov, A. V. Bulinski, “The Powers–Arveson index for quasifree dynamical semigroups”, Math. Notes, 62:6 (1997), 781–784  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. G. G. Amosov, “On Markov perturbations of quantum random problems with stationary increments”, Theory Probab. Appl., 50:4 (2006), 650–658  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:202
    Full text:75
    References:35
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020